MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1378/chest.99.1.8

Медицинская библиотека · Chest · 1991

Acute eosinophilic pulmonary disease associated with the ingestion of L-tryptophan-containing products.

Strumpf I J, Drucker R D, Anders K H, Cohen S, Fajolu O

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A series of four patients with pulmonary infiltrates, pleural effusions, hypoxemia, peripheral eosinophilia, and symptoms of dyspnea, fatigue, and weakness is reported. Lung tissue obtained in three patients revealed interstitial pneumonitis, small-to-medium-vessel mixed-cell vasculitis, and alveolar exudate of histiocytes and eosinophils. All patients reported ingestion of L-tryptophan-containing products at a time when an association between L-tryptophan and the eosinophilia-myalgia syndrome was established. This clinical pattern of pulmonary involvement may be part of the continuum of the eosinophilia-myalgia syndrome. The pathophysiology of this syndrome and the relationship with the ingestion of L-tryptophan-containing products have not yet been identified.

Для цитирования: Strumpf I J, Drucker R D, Anders K H, Cohen S, Fajolu O. Acute eosinophilic pulmonary disease associated with the ingestion of L-tryptophan-containing products.. Chest. 1991. DOI: 10.1378/chest.99.1.8.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.